• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On the Hausdorff dimension of minimal interval exchange transformations with flips

Journal of London Mathematical Society. 2018. Vol. 97. No. 2. P. 149-169.
Skripchenko A., Troubetzkoy S.

We prove linear upper and lower bounds for the Hausdorff dimension of the set of minimal interval exchange transformations with flips (fIETs); in particular without periodic points, and a linear lower bound for the Hausdorff dimension of the set of non‐uniquely ergodic minimal fIETs.